Rational points of bounded height on compactifications of anisotropic tori

Victor V. Batyrev, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)591-635
Number of pages45
JournalInternational Mathematics Research Notices
Volume1995
Issue number12
DOIs
StatePublished - 1995

Fingerprint

Rational Points
Compactification
Torus

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Rational points of bounded height on compactifications of anisotropic tori. / Batyrev, Victor V.; Tschinkel, Yuri.

In: International Mathematics Research Notices, Vol. 1995, No. 12, 1995, p. 591-635.

Research output: Contribution to journalArticle

@article{96bedfa0fbb14fe7b5a7ab374aa20525,
title = "Rational points of bounded height on compactifications of anisotropic tori",
author = "Batyrev, {Victor V.} and Yuri Tschinkel",
year = "1995",
doi = "10.1155/S1073792895000365",
language = "English (US)",
volume = "1995",
pages = "591--635",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "12",

}

TY - JOUR

T1 - Rational points of bounded height on compactifications of anisotropic tori

AU - Batyrev, Victor V.

AU - Tschinkel, Yuri

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=0001763374&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001763374&partnerID=8YFLogxK

U2 - 10.1155/S1073792895000365

DO - 10.1155/S1073792895000365

M3 - Article

AN - SCOPUS:0001763374

VL - 1995

SP - 591

EP - 635

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 12

ER -